You are not currently logged in.
Access JSTOR through your library or other institution:
An Analysis of M/M/s Queueing Systems Based on the Maximum Entropy Principle
Ikuo Arizono, Yusheng Cui and Hiroshi Ohta
The Journal of the Operational Research Society
Vol. 42, No. 1 (Jan., 1991), pp. 69-73
Stable URL: http://www.jstor.org/stable/2582997
Page Count: 5
Preview not available
There have been some interesting attempts to derive the equilibrium probability distribution of possible states of queueing systems by using the maximum entropy principle. In particular, Shore introduced an entropy model for the M/M/∞ queueing system. In this paper an inconsistency in Shore's procedure is indicated and an exact entropy model for the multiple server queueing system is presented.
The Journal of the Operational Research Society © 1991 Operational Research Society